5 Side Effects Of Anti-Depressants You Didn't Know
While taking anti-depressant tablets are essential for improving mental health, but taking high-doses of those tablets can lead to many health hazards. Read on to know about the lesser-known side-effects of anti-depressants.
Taking heavy doses of anti-depressants can lead to many health hazards
Depression is one the common problems in today's time and many of us take high-doses of anti-depressants tablets and medications to calm our senses down and improve our mental health. While it does soothes us from within and drives away the mental pressure, it can also cause many side effects to your body, such as jitteriness, weird dreams, dry mouth and diarrhoea. According to health experts, excessive dosage can also dampen sexual health. Therefore, it is important that we minimize taking heavy doses of anti-depressants to avoid such problems.
Here are some side-effects of anti-depressants which you shouldn't ignore-
Anti-depressants contain complicated chemical composition which often lead to nausea and dizziness. This can also aggravate to severe headache and migraine, if not treated on time.
Also Read How can anxiety be treated ?
2. Increased Appetite And Weight Gain
Taking anti-depressants can increase your appetite and can also lead to weight gain. And weight gain can lead to many health problems like cardiovascular problems, diabetes and other associated disorders.
Also Read International Women's Day: Understanding Mental Health Issues in Women
Anti-depressants disturbs the digestion process because the chemicals tend to interfere with the normal body mechanism.
According to health experts, people who take heavy dose of anti-depressants have constipation and other related gastric ailments.
Also Read 10 Amazing Ways To Boost Your Metabolism
4. Loss of Sexual Desire
Erectile dysfunction and loss of orgasm are one of the main side-effects of taking anti-depressants. Sexual health deteriorates when you take a lot of anti-depressant tablets.
Anti-depressant calms your senses but heavy doses can disturb your sleep routine which can lead to insomnia or sleep deprivation.
Also Read Am I suffering from Insomnia?